# SDR SIMA20130726006

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 29,322 hours, 25,671 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: A3060255
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT INPUT CONNECTOR TO CHARGER, CONNECTOR IS BROKEN.  RAR CAPTAIN`S EMERGENCY FLASHLIGHT INPUT CONNECTOR IAW CMM 25-60-11. OPS CHECK GOOD.
